Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Medication for CMV and Rubella?

hello doctor,
i checked torch test after miscarriage and found cmv-igg positive igm negative and rubella igg positive and igm negative. and tsh is high and t3,t4 are normal.
doctor gave me medicine for tsh. i checked t3,t4 and tsh after one month and found t3 and t4 are high but tsh is normal.
is there any medicine for cmv and rubella ?
what can i do pls reply me as soon as possible
Mon, 24 Jun 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,  
Treatment/Therapy
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi,

1) There are currently four antiviral drugs licensed for the treatment of CMV infections: ganciclovir (GCV), valganciclovir (VGCV), foscarnet (FOS), and cidofovir (CDV). The role of these agents has evolved from the treatment of disease to include prevention of CMV infection.

2) There is no specific antiviral therapy for rubella; basic treatment consists of supportive care. Only vaccination.

Thanks, Hope it helps.
dr. JAY PATEL
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, my 3 year old son having growth deferment problem and test of CMV igg & igm positive and rubella igg positive. Son having problems like...

Recent questions on  Antiviral

doctor1 MD

Respected Sir I am from West Bengal, male 54 yrs age.If you kindly go thro. my following problems & give advice then it will be very helpful for me...

doctor1 MD

About 6 days ago I had my first GH outbreak. I have been taking valtrex, but I am experiencing extreme pain in my anus. I don t know if my outbreak...

doctor1 MD

I am having Central Nervous System side effects after taking 500mg of valacyclovir hydrochloride for 60 days. I have stopped taking 72 hours ago....

doctor1 MD

I have been taking 1600mg ribavirin since the end of Oct 2013 along with interferon and this therapy lasted 5 weeks. I became very ill and on Dec 1...

doctor1 MD

some red pimple or allargy grown out side of penis doctor refer to use me to use Imiquimod cream . i want to know cause & remedy . i visited to...

doctor1 MD

Hi I am following up on some advice from an online doctor on another service (which site seems to be down right now) 2 days ago. The original...

doctor1 MD

I am fem. 34 years. I had been having my lips rashes and pain from long time. I applied tenovate m to some degree of relief. however it occurs...